A modified approach to exact solutions of a general form of a non-Newtonian second grade fluid

Mahmood-Ul-Hassan, Abdul M. Siddiqui

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we find exact solutions of a more general form to the equations of motion of a second-grade fluid in two dimensions. We assume Riabouchinsky type flows. A modified solution methodology is given here to better handle such type of flows. It is also shown that our approach has some advantages over the existing approaches.

Original languageEnglish (US)
Pages (from-to)94-99
Number of pages6
JournalComputers and Mathematics with Applications
Volume63
Issue number1
DOIs
StatePublished - Jan 1 2012

Fingerprint

Second Grade Fluid
Non-Newtonian Fluid
Equations of motion
Exact Solution
Fluids
Equations of Motion
Two Dimensions
Methodology
Form

All Science Journal Classification (ASJC) codes

  • Computational Theory and Mathematics
  • Modeling and Simulation
  • Computational Mathematics

Cite this

@article{ae10d457bad44d829c0c8a56a538e262,
title = "A modified approach to exact solutions of a general form of a non-Newtonian second grade fluid",
abstract = "In this paper, we find exact solutions of a more general form to the equations of motion of a second-grade fluid in two dimensions. We assume Riabouchinsky type flows. A modified solution methodology is given here to better handle such type of flows. It is also shown that our approach has some advantages over the existing approaches.",
author = "Mahmood-Ul-Hassan and Siddiqui, {Abdul M.}",
year = "2012",
month = "1",
day = "1",
doi = "10.1016/j.camwa.2011.10.075",
language = "English (US)",
volume = "63",
pages = "94--99",
journal = "Computers and Mathematics with Applications",
issn = "0898-1221",
publisher = "Elsevier Limited",
number = "1",

}

A modified approach to exact solutions of a general form of a non-Newtonian second grade fluid. / Mahmood-Ul-Hassan, ; Siddiqui, Abdul M.

In: Computers and Mathematics with Applications, Vol. 63, No. 1, 01.01.2012, p. 94-99.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A modified approach to exact solutions of a general form of a non-Newtonian second grade fluid

AU - Mahmood-Ul-Hassan,

AU - Siddiqui, Abdul M.

PY - 2012/1/1

Y1 - 2012/1/1

N2 - In this paper, we find exact solutions of a more general form to the equations of motion of a second-grade fluid in two dimensions. We assume Riabouchinsky type flows. A modified solution methodology is given here to better handle such type of flows. It is also shown that our approach has some advantages over the existing approaches.

AB - In this paper, we find exact solutions of a more general form to the equations of motion of a second-grade fluid in two dimensions. We assume Riabouchinsky type flows. A modified solution methodology is given here to better handle such type of flows. It is also shown that our approach has some advantages over the existing approaches.

UR - http://www.scopus.com/inward/record.url?scp=83655201149&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=83655201149&partnerID=8YFLogxK

U2 - 10.1016/j.camwa.2011.10.075

DO - 10.1016/j.camwa.2011.10.075

M3 - Article

VL - 63

SP - 94

EP - 99

JO - Computers and Mathematics with Applications

JF - Computers and Mathematics with Applications

SN - 0898-1221

IS - 1

ER -